# SDR SWAA2022020969813

- Difficulty date: February 18, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 24,864 hours, 14,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Bent
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP BENT BS480 STR 23L / STRINGER CLIP BENT AT B.S480 STR 23L'THE DAMAGE IS REPAIRED BY ATS ER 18-01598 REV IR AND SWA EA1-753-32324 REV IR'
